当前位置: 首页  >  师资队伍  >  按职称排序  >  副教授  >  陈晔愍

副教授

Educational Background

  1992.9.-1996.7.  Hangzhou University; Bachelor of Science

  1996.7.-2001.6.  Zhejiang University; Ph.D.

Working Experience

  2001.7.-2003.6.  Academy of Mathematics and Systems Science, Chinese Academy of Sciences; Post-doctor

  2003.7.-2005.6.  School of Mathematical Sciences, Peking University; Post-doctor

  2005.10.-2006.9.  Département de mathématiques et Laboratoire CMLA , Ecole Normale Supérieure de Cachan; Postdoctoral fellow

  2005.6.-     School of Mathematics and Statistics, Beijing Institute of Technology; Associate professor

Teachings

PDE of mathematical physics, Linear algebra, Differential manifold, Mathematical analysis.

Publications

  (Selected papers)

  [1] Y. Chen, Regularity of solutions to the Dirichlet problem for degenerate elliptic equation, Chin. Ann. Math., 24 B (2003), 529-540.

  

  [2] Y. Chen, Regularity of solutions to elliptic equations with VMO coefficients, Acta Math. Sinica (English Series), 20 (2004), 1103-1118.

  

  [3] Y. Chen, On the free boundary to the incompressible Euler equations, Acta Math. Appl. Sinica (English Series), 21 (2005), 389-398.

  

  [4] Y. Chen and P. Zhang, The global existence of small solutions to the incompressible viscoelastic fluid system in 2 and 3 space dimensions, Comm. P. D. E., 31 (2006), 1793-1810.

  

  [5] Y. Chen, Smoothness of classical solutions to the Vlasov-Maxwell-Landau system near Maxwellians, Discrete Contin. Dyn. Syst., 20 (2008), 889-910.

  

  [6] Y. Chen, Smoothness of classical solutions to the Vlasov-Poisson-Landau system, Kinetic and Related Models, 1 (2008), 369-386.

  

  [7] Y. Chen, L. Desvillettes and L. He, Smoothing Effects for Classical Solutions of the Full Landau Equation. Archive for Rational Mechanics and Analysis, 193(2009), 21-55.

  

  [8] Y. Chen, Analytic Regularity for Solutions of the Spatially Homogeneous Landau-Fermi-Dirac Equation for Hard Potentials. Kinetic and Related Models, 3 (2010), 645-667.

  

  [9] Y. Chen, Smoothing Effects for Weak Solutions of the Spatially Homogeneous Landau-Fermi-Dirac Equation for Hard Potentials. Acta Applicandae Mathematicae, 113(2011), 101-116.

  

  [10] Y. Chen and L. He, Smoothing Estimates for Boltzmann Equation with Full-Range Interactions: Spatially Homogeneous Case. Archive for Rational Mechanics and Analysis, 201(2011), 501-548.

  

  [11] Y. Chen and L. He, Smoothing Estimates for Boltzmann Equation with Full-Range Interactions: Spatially Inhomogeneous Case. Archive for Rational Mechanics and Analysis, 203(2012), 343-377.

Visiting Positions

2010.9.-2010.12. City University of Hong Kong, visiting Scholar. 

Research Projects

2004-2005 Postdoctoral Science Foundation of China;

2007           NSF of China under grant 10641001;

2009-2011 NSF of China under grant 10801009.

Awards, Honors and Recognitions

Graduate Students

Conference Talks and Invited Presentations

2008.12. International conference on conservation laws and kinetic equations, Shanghai, China. Title: Regularity of classical solutions to Landau type equations.

Conference Organization

Grants & Scholarships Assessor

International Refereed Journals

International Refereed Proceedings